# SDR FDEA200906212193

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113N180031
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP OPS MECHANISM FAIRING 571BB ANGLE STIFFENER FOUND CRACKED AS MARKED. CRACKED FAIRING NR 571BB STIFFENER REPAIRED IAW E.A. F-5710-126220 TITLED: LT MLG TRUNNION AFT FAIRING CRACK REPAIR IAW SB757-57-0029.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
